RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 193–214 (Mi msb5745)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les fonctionnelles linéaires, continues au sens généralisé

Gr. Fichtenholz


Full text: PDF file (1856 kB)

Bibliographic databases:
Received: 23.03.1938
Language:

Citation: Gr. Fichtenholz, “Sur les fonctionnelles linéaires, continues au sens généralisé”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 193–214

Citation in format AMSBIB
\Bibitem{Fic38}
\by Gr.~Fichtenholz
\paper Sur les fonctionnelles lin\'eaires, continues au sens g\'en\'eralis\'e
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 193--214
\mathnet{http://mi.mathnet.ru/msb5745}
\zmath{https://zbmath.org/?q=an:0020.13401|64.1099.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5745
  • http://mi.mathnet.ru/eng/msb/v46/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:199
    Full text:94
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019